VIEW ALL ABSTRACTS +
Front Matter
Bull. Belg. Math. Soc. Simon Stevin 11 (4), (November 2004)
No abstract available
Articles
Eduardo Fierro
Bull. Belg. Math. Soc. Simon Stevin 11 (4), 481-491, (November 2004) DOI: 10.36045/bbms/1102689118
KEYWORDS: Feuilletages holomorphes singuliers, Holonomie projective, Ensembles invariants, Groupes de difféomorphismes, Séparatrices, Tissus, 32S65, 32A10‎, 34C20, 37F75, 53A60, 53C65, 57S
Yasufumi Hashimoto, Yasuyuki Iijima, Nobushige Kurokawa, Masato Wakayama
Bull. Belg. Math. Soc. Simon Stevin 11 (4), 493-516, (November 2004) DOI: 10.36045/bbms/1102689119
KEYWORDS: Euler's constant, Selberg zeta function, Dedekind zeta function, 11M06, 11M36
Martin Arkowitz, Donald Stanley, Jeffrey Strom
Bull. Belg. Math. Soc. Simon Stevin 11 (4), 517-545, (November 2004) DOI: 10.36045/bbms/1102689120
KEYWORDS: Lusternik-Schnirelmann category, cone length, homotopy pushouts, products of maps, fibrations, 55M30, 55P99, 55R05
Abbes Benaissa, Leila Rahmani
Bull. Belg. Math. Soc. Simon Stevin 11 (4), 547-574, (November 2004) DOI: 10.36045/bbms/1102689121
KEYWORDS: quasilinear wave equation, global existence, asymptotic behavior, nonlinear dissipative term, multiplier method, 35B40, 35L70, 35B37
Fabien Durand, Adel Guerziz, Michel Koskas
Bull. Belg. Math. Soc. Simon Stevin 11 (4), 575-588, (November 2004) DOI: 10.36045/bbms/1102689122
KEYWORDS: Words with Sturmian erasures, Sturmian words, Sturmian morphisms, 68R15
G. N. Arzhantseva, P.-A. Cherix
Bull. Belg. Math. Soc. Simon Stevin 11 (4), 589-601, (November 2004) DOI: 10.36045/bbms/1102689123
KEYWORDS: Cayley graph, small cancellation groups, generic properties of groups, 05C25, 20F06, 20P05
Karim Johannes Becher
Bull. Belg. Math. Soc. Simon Stevin 11 (4), 603-615, (November 2004) DOI: 10.36045/bbms/1102689124
KEYWORDS: central simple algebra, involution of first kind, antiautomorphism, biquaternion algebra, 12E15, 47E05, 16R50
Kil-Woung Jun, Hark-Mahn Kim
Bull. Belg. Math. Soc. Simon Stevin 11 (4), 615-624, (November 2004) DOI: 10.36045/bbms/1102689125
KEYWORDS: Hyers-Ulam stability, quadratic function, Appolonius' equation, 39A11, 39B72
Bouchra Aharmim, Hamid Arroub
Bull. Belg. Math. Soc. Simon Stevin 11 (4), 625-633, (November 2004) DOI: 10.36045/bbms/1102689126
Markus Stroppel
Bull. Belg. Math. Soc. Simon Stevin 11 (4), 635, (November 2004) DOI: 10.36045/bbms/1102689127
No abstract available
Back to Top